# SDR A6WA201442037

- Difficulty date: October 8, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 30,767 hours, 29,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FLOOR TRACK AT BULKHEAD ROW 1 MISSING ORANGE OVERLAY.
